MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-LIMERICK DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT

STRYKER ORTHOPAEDICS-LIMERICK DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT
Catalog Number 79-45910
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned for evaluation as it was discarded by the hospital.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
Customer had a craniotomy and had to get a revision surgery due to a csf leak.Customer said there is not a direct product complaint.

Brand Name
DIRECTINJECT ON DEMAND HA CEMENT
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
MDR Report Key8684748
Report Number0008010177-2019-00032
Device Sequence Number16901619
Product Code GXP
UDI-Device Identifier07613327123272
UDI-Public07613327123272
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number79-45910
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;